MathSciNet Relay Station
MathSciNet bibliographic data
MR1825931 57M50 (57N10)
Jones, K. N.; Reid, A. W. Vol3 and other exceptional hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2175–2185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement